# SDR 95ZZZX2272

- Difficulty date: April 17, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8341K
- Make and model: Scwzer G164C
- Aircraft serial: 35C
- System (JASC): 7120 · Engine Mount Section
- Part: Mount Body
- Part number: 44911601
- Condition: Cracked
- Location: Engine
- Component: Barryctrls
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ENGINE MOUNT BODY CRACKED DURING ENGINE CHANGE.  SUSPECT OVERTORQUE OF MOUNTING BOLTS.  (PT6 CONVERSION STC SA2444SW).  MOUNT SN'S - 3 REPORTS, X11607, X11792, X11898.
